# SDR ASAA0180038

- Difficulty date: January 24, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53472
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING K-CHECK, CABIN SEAT TRACK AT FS 246, 22 INCHES FROM RBL, WAS FOUND TO BE CORRODED.  REPAIRED SEAT TRACK WITH SPLICE REPAIR IAW SRM 53-05, FIG 4F.  (M)
